Repositorio de producción científica de la Universidad de Sevilla

Willmore Tori in a wide family of conformal structures on odd dimensional spheres

 

Búsqueda avanzada
 
Opened Access Willmore Tori in a wide family of conformal structures on odd dimensional spheres
Citas

Estadísticas
Icon
Exportar a
Autor: Cabrerizo Jaraíz, José Luis
Fernández Andrés, Manuel
Departamento: Universidad de Sevilla. Departamento de Geometría y Topología
Fecha: 2000
Publicado en: Rocky Mountain: Journal of Mathematics, 30 (3), 815-822.
Tipo de documento: Artículo
Resumen: We obtain a variable reduction principle for the Willmore variational problem in an ample class of conformal structures on S2n+1. This variational problem is transformed into another one, associated with an elastic-energy functional with potential, on spaces of curves in CP n. Then, we give a simple method to construct Willmore tori in certain conformal structures on S2n+1. Moreover, we exhibit some families of Willmore tori for the standard conformal class on S3 and S7.
Cita: Cabrerizo Jaraíz, J.L. y Fernández Andrés, M. (2000). Willmore Tori in a wide family of conformal structures on odd dimensional spheres. Rocky Mountain: Journal of Mathematics, 30 (3), 815-822.
Tamaño: 130.1Kb
Formato: PDF

URI: http://hdl.handle.net/11441/41605

DOI: http://dx.doi.org/10.1216/rmjm/1021477244

Salvo que se indique lo contrario, los contenidos de esta obra estan sujetos a la licencia de Creative Commons: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones